National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 279534

Case Details

VAERS ID: 279534 (history)  
Form: Version 1.0  
Age: 13.0  
Gender: Female  
Location: New Hampshire  
Vaccinated:2007-03-19
Onset:2007-03-19
   Days after vaccination:0
Submitted: 2007-05-14
   Days after onset:56
Entered: 2007-05-17
   Days after submission:3
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 1208F / UNK LA / IM
UNK: VACCINE NOT SPECIFIED (NO BRAND NAME) / UNKNOWN MANUFACTURER - / UNK UN / UN

Administered by: Private       Purchased by: Public
Symptoms: Fall, Feeling abnormal, Loss of consciousness, Syncope
SMQs:, Torsade de pointes/QT prolongation (broad), Hyperglycaemia/new onset diabetes mellitus (broad), Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Arrhythmia related investigations, signs and symptoms (broad), Dementia (broad), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (broad), Noninfectious meningitis (broad), Accidents and injuries (narrow), Cardiomyopathy (broad), Hypotonic-hyporesponsive episode (broad), Generalised convulsive seizures following immunisation (broad), Hypoglycaemia (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit? No
ER Visit? Yes
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: ADDERALL TABLETS
Current Illness: Vasovagal reaction; Cold sores; Attention deficit/hyperactivity disorder
Preexisting Conditions: Unknown
Allergies:
Diagnostic Lab Data: None
CDC Split Type: WAES0704USA04859

Write-up: Information has been received from a physician concerning a 14 years old female student with no drug allergies, recurrent cold sores and Attention deficit/hyperactivity disorder who, on 19-MAR-2007 at 10:00 was vaccinated intramuscularly in the left deltoid with a 0.5 mL dose of Gardasil (Lot# 656741/12084). Concomitant vaccination included meninigococcal vaccine (unspecified) and concomitant therapy included ADDERALL. Subsequently, at approximately 10:05 the patient felt "funny" and briefly passed out (previosulsy reported as felt dizzy) and fainted. The patient fell to the floor. After falling the patient woke and was able to walk to the exam table and laid down for a while where she felt better. The physician reported that fainting was due to a vasovagal reaction. The patient then seemed ok and walked out of the office. The patient sought unspecified medical attention. No laboratory diagnostic studies were performed. The patient recovered on 19-MAR-2007 recovered on the same day as when the injection was given. No product quality complaint was involved. This is one of several reports from the same source. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=279534


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166